# SDR CA980623022

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Air Valve
- Part number: 57B1938
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) RIGHT HAND PROPELLER HARD TO CONTROL, ENGINE SHUTDOWN, AND AIRCRAFT RETURNED TO BASE.  PRESSURE CHECK CARRIED OUT ON PROPELLER AND THERE WAS NO NITROGEN PRESSURE IN THE CYLINDER.  IT IS SUSPECTED THE VALVE WAS LEAKING.  THE VALVE WAS REPLACED, THE CYLINDER CHARGED WITH NITROGEN AND THE ASSEMBLY WAS CHECKED SERVICEABLE.
